RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2008, том 4, 069, 33 стр. (Mi sigma322)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Homogeneous Poisson Structures on Loop Spaces of Symmetric Spaces

Doug Pickrell

Department of Mathematics, University of Arizona, Tucson, AZ, 85721, USA

Аннотация: This paper is a sequel to [Caine A., Pickrell D., Int. Math. Res. Not., to appear, arXiv:0710.4484], where we studied the Hamiltonian systems which arise from the Evens–Lu construction of homogeneous Poisson structures on both compact and noncompact type symmetric spaces. In this paper we consider loop space analogues. Many of the results extend in a relatively routine way to the loop space setting, but new issues emerge. The main point of this paper is to spell out the meaning of the results, especially in the $SU(2)$ case. Applications include integral formulas and factorizations for Toeplitz determinants.

Ключевые слова: Poisson structure; loop space; symmetric space; Toeplitz determinant

DOI: https://doi.org/10.3842/SIGMA.2008.069

Полный текст: PDF файл (396 kB)
Полный текст: http://emis.mi.ras.ru/.../069
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0801.3277
Тип публикации: Статья
MSC: 22E67; 53D17; 53D20
Поступила: 14 июня 2008 г.; в окончательном варианте 27 сентября 2008 г.; опубликована 7 октября 2008 г.
Язык публикации: английский

Образец цитирования: Doug Pickrell, “Homogeneous Poisson Structures on Loop Spaces of Symmetric Spaces”, SIGMA, 4 (2008), 069, 33 pp.

Цитирование в формате AMSBIB
\RBibitem{Pic08}
\by Doug Pickrell
\paper Homogeneous Poisson Structures on Loop Spaces of Symmetric Spaces
\jour SIGMA
\yr 2008
\vol 4
\papernumber 069
\totalpages 33
\mathnet{http://mi.mathnet.ru/sigma322}
\crossref{https://doi.org/10.3842/SIGMA.2008.069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2470527}
\zmath{https://zbmath.org/?q=an:1167.22014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267800069}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234577}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma322
  • http://mi.mathnet.ru/rus/sigma/v4/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Caine A., Pickrell D., “Homogeneous Poisson structures on symmetric spaces”, Int. Math. Res. Not. IMRN, 2009, no. 1, rnn126, 98–140  crossref  mathscinet  zmath  isi
    2. Pickrell D., Pittman-Polletta B., “Unitary Loop Groups and Factorization”, J. Lie Theory, 20:1 (2010), 93–112  mathscinet  zmath  isi
    3. Pickrell D., “Loops in $SU(2)$ and factorization”, J. Funct. Anal., 260:8 (2011), 2191–2221  crossref  mathscinet  zmath  isi  scopus
    4. Estelle Basor, Doug Pickrell, “Loops in SU(2), Riemann Surfaces, and Factorization, I”, SIGMA, 12 (2016), 025, 29 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:127
    Полный текст:28
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021